Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Close isotopies on piecewise-linear manifolds


Author: Richard T. Miller
Journal: Trans. Amer. Math. Soc. 151 (1970), 597-628
MSC: Primary 57.01
DOI: https://doi.org/10.1090/S0002-9947-1970-0266220-X
MathSciNet review: 0266220
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Radial engulfing, Conference on the Topology of Manifolds (Michigan State Univ., E. Lansing, Mich., 1967) Prindle, Weber & Schmidt, Boston, Mass., 1968, pp. 1-18. MR 38 #6560. MR 0238284 (38:6560)
  • [2] R. H. Bing and J. M. Kister, Taming complexes in hyperplanes, Duke Math. J. 31 (1964), 491-511. MR 29 #1626. MR 0164329 (29:1626)
  • [3] E. H. Connell, Approximating stable homeomorphisms by piecewise-linear ones, Ann. of Math. (2) 78 (1963), 326-338. MR 27 #4238. MR 0154289 (27:4238)
  • [4] V. K. Gugenheim, Piecewise linear isotopy and embedding of elements and spheres. I, Proc. London Math. Soc. (3) 3 (1953), 29-53. MR 15, 336. MR 0058204 (15:336d)
  • [5] R. C. Kirby, Smoothing locally flat imbeddings of differentiable manifolds, Topology 6 (1967), 207-220. MR 35 #2291. MR 0211410 (35:2291)
  • [6] R. C. Kirby and L. C. Siebenmann, A proof of the stable homeomorphism theorem, Bull. Amer. Math. Soc. (to appear). MR 0242166 (39:3500)
  • [7] W. B. R. Lickorish, The piecewise linear unknotting of cones, Topology 4 (1965), 67-91. MR 34 #3585. MR 0203736 (34:3585)
  • [8] R. T. Miller, Close isotopies on piecewise linear manifolds, Ph.D. Thesis, University Microfilms, Ann Arbor, Michigan, 1968.
  • [9] E. C. Zeeman, Seminar on combinatorial topology, Inst. Hautes Études Sci., Paris, 1963 (Mimeographed notes).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.01

Retrieve articles in all journals with MSC: 57.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0266220-X
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society